# SDR DALA2024091008890

- Difficulty date: September 5, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0545965) CORROSION ON INTERCOSTAL FROM STA 328 TO 344, LBL 11 AND WL 208. REMOVED AND REPLACED INTERCOSTAL FROM STA 328 TO 344 LBL 11 WL 208 IAW B737 SRM 51-40-02-0G, DWG 141A5400.
